Should I Wear a Sports Bra?

I had my silicone implants almost 5 yrs ago..In alot of pain mostly on r side for over 24hrs now. It seems my pocket has came out.

Doctor Answers 6

See your surgeon

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Please see your surgeon to have this checked out since it is recent and you sound like it's quite painful. Best of luck.

Pain after a breast augmentation

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

If you have had sudden onset of pain when all things were previously normal, you should seek out a board-certified plastic surgeon.  You will need a good evaluation to see what is causing the problem.

Sudden pain in a breast implant

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Sudden pain and discomfort can be associated with trauma or change in the capsule surrounding your implant.  If you were my patient, I would ask you to come in and be examined and evaluated with a breast exam and ultrasound. 

Pain after breast augmentation

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Sudden pain 5 years after breast augmentation usually means something like a small scar band has torn.  See your board certified plastic surgeon to be sure there is nothing worrisome happening.

Pain 5 years after Augmentation

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would seek out a BC PS ASAP. Yoyr pocket may have torn and possibly affect the outcome of your procedure. I would tell you to act quickly and a problem may be averted. Good luck!

Hello

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I believe you need to have an exam and have a Ps take a look at you and see what could be causing the pain.

Stuart B. Kincaid, MD, FACS (in memoriam)
Beverly Hills Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.